# SDR UIEA2019040503799

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,355 hours, 12,636 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: R1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW HEAT INOP.( INSPECTED & OPS CHK R1 WINDOW HEAT PER AMM 56-11-00-216. NO ARCHING NOTED AT THIS TIME. GOOD FOR SERVICE. MCC NOTIFIED.  )
